# SDR MALA070188

- Difficulty date: November 30, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 20,675 hours, 22,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2062
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK 335003, POWER SUPPLY 24LN FAILED CAP TEST.  REPLACED POWER SUPPLY 24LN, P/N 3301-51; S/N 2062.
